# SDR SWIA202157867

- Difficulty date: February 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Corroded
- Location: Bs 364 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PART CORRODED UPON REMOVAL AT FS364 STR 23R - 24R     (C-CHECK RO 4/25/2021)    RECIEVED AND DRILLED UP NEW PART FROM AIRCRAFT, IAW CRJ 200 SRM 51-40-06, 51-40-11. PART TO BE INSTALLED ON MX TRANS# 22329418 ITEM 11.
